Some further inequalities for univariate moments and some new ones for the covariance

Full text for this resource is not available from the Research Repository.

Barnett, Neil S and Dragomir, Sever S (2004) Some further inequalities for univariate moments and some new ones for the covariance. Computers & Mathematics with Applications, 47 (1). pp. 23-36. ISSN 0898-1221

Abstract

In this paper, some further inequalities for univariate moments are given with particular reference to the expectations of the extreme-order statistics. In addition, some inequalities are obtained for the covariance of two continuous random variables.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1702
DOI https://doi.org/10.1016/S0898-1221(04)90003-X
Official URL http://dx.doi.org/10.1016/S0898-1221(04)90003-X
Subjects Historical > RFCD Classification > 230000 Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords gruss inequality, chebychev's inequality, cumulative distribution functions, random variables, covariance
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login